# SDR DALA13044713760

- Difficulty date: September 15, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 39,642 hours, 14,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 351.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  E & E BAY BS 351.2, STRINGER 23, INTERCOSTAL ANGLE CORRODED.  MX REMOVED AND REPLACED INTERCOSTAL ANGLE IAW SRM 57-40-02, FIG 8.
